# SDR AALA202106281414

- Difficulty date: May 30, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 18,105 hours, 6,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: L=0.828 INCH CRACK ON SHEAR PLATE AT FR69 + 4.5 INCHES AND STR 23L. REPLACED SHEAR PLATE IAW SRM A321 51-42-11-801 AND DRAWING D53474180.
